# SDR SCNA2018043000081

- Difficulty date: April 28, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 56,031 hours, 37,486 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND,  FOUND A CRACK IN THE NR 8 SLAT CENTER LINE 3/8 INCH ON ONE SIDE AND 1/8 INCH ON THE OTHER OF RIVET HOLE AT SLAT ACTUATOR MOUNT AREA.   REMOVED AND REPLACED THE NR 8 LEADING EDGE SLAT.
